# SDR UALA2011022800974

- Difficulty date: February 27, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 67,426 hours, 25,282 cycles
- Engine: Pwa PW2037
- System (JASC): 2100 · Air Conditioning System
- Part: Duct
- Condition: Dirty
- Location: Cockpit Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT/RT RECIRCULATION FANS SO LOUD THAT CHECKLIST RESPONSES AND COCKPIT COMMUNICATIONS ARE HARD TO HEAR.  WHENEVER CREW USES HAND MICROPHONE IN FLIGHT, ATC HAS DIFFICULTY UNDERSTANDING COMMUNICATION BECAUSE OF BACKGROUND AIR NOISE.  CLEANED DISTRIBUTION DUCTS FROM STEM TO STERN INCLUDING SIDEWALL DIST HOSES AND DIFFUSERS.  AIRFLOW HAS BEEN GREATLY IMPROVED.
